# SDR SWIA2021070959343

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1047-1069 S17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON SILL STRUCTURE @ STRINGER 17L BETWEEN STATIONS 1047-1069     (C-CHECK RO 7/7/2021)    REPLACED FLOOR SILL STRUCTURE AT STRINGER 17L BETWEEN STATIONS 1047.00 AND 1069.00 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DRAWING MM670-35051 REV. H, SEE CONTINUE CARD FOR DETAILS. M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.PERFORMED PRESSURE LEAK CHECK REF. CRJ-900 AMM 21-31-00-910-801-A02. NO DEFECTS NOTED.
